# SDR UALA2009092303013

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 72,181 hours, 11,702 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 524
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE:  AFT CABIN TEMP, ZONE TEMP BITE.  ACCMP'D TEMP CTL BITE.  AFT TRIM VALVE FAULT SHOWN.  REPLACED TRIM VALVE.  ALL OPS AND INDICATIONS NORMAL.
